# SDR SWAA2023040312201

- Difficulty date: March 3, 2023
- Submitted: April 3, 2023
- Operation: Air carrier
- Aircraft: N556WN
- Make and model: Boeing 737-7BD
- Aircraft serial: 33936
- Aircraft time: 37,398 hours, 21,958 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE AREA OF CORROSION ON FWD CARGO BAY FLOOR TO SIDEWALL SUPPORT AT RBL 24 BS 500A+2-BS 500C+14.<[01] PARTIAL STEP 1 AND 2.;[02] PARTIAL STEP 1 AND 2; OUT OF LIMITS;[03] RECEIVED CHANNEL ASSY. WITH P/N 143A7501-186 LOT.1509736-1. LOCATED AND DRILLED NEW PART BTW BS 500A - BS 500D IAW SRM 51-40-05 AND DWG# 143A7500.;[04] COMPLETED STEPS 1 AND 2 AND CORRECTIVE ACTION 3. VERIFIED MEASUREMENT TABLE.
